Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

144 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes low grade fever along with upper abdominal discomfort?

Answered by
Dr.
Dr. Albana Sejdini

General & Family Physician

Practicing since :2006

Answered : 3585 Questions

default
Posted on Tue, 20 Oct 2015 in Abdominal Pain
Question: Symptoms are low grade fever with upper abdominal discomfort on the sides, not in the middle I also had a flu shot last Monday. I am concerned about stomach cancer
doctor
Answered by Dr. Albana Sejdini 1 hour later
Brief Answer:
Symptoms not typical for stomach cancer...

Detailed Answer:
Hi,

I understand your concerns.

1. Having low grade fever after having flu shot last Monday is often reported after flu shot is given.

2. Upper abdominal discomfort on the sides might be related to bowels movements, especially if you have experienced changes in bm recently: diarrhea? constipation?

Muscular pain is also to consider if no organic problem is present and if the pain has started recently.

3. With regards to stomach cancer, your actual symptoms are not typical for a stomach cancer, especially with such sudden onset. Symptoms are gradually appearing with sudden weight loss, and other symptoms.

4. Urinary tract infection (UTI) is also to be considered. Further urine analysis and abdominal ultrasound are advised to determine the right cause.

For the moment, I can advise to:
- take pain killers (paracetamol, mephenamic acid, etc.)
- increase fluids intake
- take more rest
- consult with your physician if symptoms won't improve in a couple of days

Wish fast recovery!
Dr.Albana
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,  

Recent questions on  Upper abdominal discomfort

doctor1 MD

Dr., I am 60 yoa and had an acute MI 1/20/17; now have a stent in. About a month past (2nd follow-up), my Cardio took me off my BP meds because I was consistently reading in the low-upper middle 90s systolic, my HR resting is steadily consistent...

doctor1 MD

Thanks for taking my question. I am 71 y.o. male and have been fighting alcohol addiction for the past 6 years, although I have casually drank for 50 years. I have been to 35 day rehab twice and detox twice. I am under the care of a psychiatrist ....

doctor1 MD

Frequent belching, feeling of hunger, upper abdominal discomfort , flactuence. Is there an over the counter Med that will control?

doctor1 MD

iam 37yrs male my medical parameters normal ,yesterday i am feeling some upper abdominal discomfort, nausea ,some digginess,for 4hrs then digginess &nausea increase &turn to fall onground.but no trauma,then for few second i stand up & go to sofa & lying down then my bp 90/70& pulse 78/min ecg normal --what is the cause for that

doctor1 MD

Hi, I ve been experiencing discomfort in my upper abdomen especially when I take a deeper breath. I already suffer from gall bladder problems but this feels slightly lower. The pain/discomfort is also radiating around my sides and slightly in my back, although not as sharp as the usual gallbladder pain. It s almost a bruised feeling upon taking a deeper breath.